English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Global solutions of the Einstein-Maxwell equations in higher dimensions

MPS-Authors

Choquet-Bruhat,  Yvonne
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Chrusciel,  Piotr T.
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Loizelet,  Julien
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

cqg6_24_011.pdf
(Publisher version), 162KB

0608108.pdf
(Preprint), 175KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Choquet-Bruhat, Y., Chrusciel, P. T., & Loizelet, J. (2006). Global solutions of the Einstein-Maxwell equations in higher dimensions. Classical and Quantum Gravity, 23(24), 7383-7394.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-4C57-9
Abstract
We consider the Einstein-Maxwell equations in space-dimension $n$. We point out that the Lindblad-Rodnianski stability proof applies to those equations whatever the space-dimension $n\ge 3$. In even space-time dimension $n+1\ge 6$ we use the standard conformal method on a Minkowski background to give a simple proof that the maximal globally hyperbolic development of initial data sets which are sufficiently close to the data for Minkowski space-time and which are Schwarzschildian outside of a compact set lead to geodesically complete space-times, with a complete Scri, with smooth conformal structure, and with the gravitational field approaching the Minkowski metric along null directions at least as fast as $r^{-(n-1)/2}$.